Jump to content
Important Survey - Please Participate ×

Please Need help with this question


[st...]

Recommended Posts

I need help with this question.

 

I was taking Xanax for a month about 2-4 mg a daily. With no prior use-age to this. I stopped Cold Turkey for 4 days and today which was the 4th and a half day I was given 1mg to use. Once I used it all my symptoms went away.

 

The Symptoms I had were back pains, like extreme tightness in my back. No energy, a lot of diarrhea, and emptiness and some minor racing thoughts. My question is when I used the 1mg on 4th day Cold Turkey will it go back to square one/day one or will I be okay?

 

Should I start a taper or go back to cold turkey

Link to comment
Share on other sites

The decision to go back and taper needs to be yours, but this is a hot button topic so I'm sure you'll hear from both sides.

 

Most people would probably have some significant symptoms after using 4mg of Xanax for a month.  That's a significant dose and a sudden cold turkey is likely to cause some rough (but temporary) symptoms.

 

The question, I think, is whether or not they are intolerable symptoms.  If it were me, I would try to weather the symptoms, but I'm not you and I don't know how bad you're feeling.  The symptoms you've described so far are not bad in comparison to most cold turkey withdrawals.

 

Hopefully I don't sound unsympathetic to the symptoms you do have, just saying it could be much worse and ideally you can get through this acute part of withdrawal and begin recovering from the month of use rather than risking deepening your dependency by going back on for a taper, in which a quick taper would be the generally best accepted typed of taper after such short term use.

Link to comment
Share on other sites

my question is after fourth day of cold turkey. I used one mg of xanax. Will that accidental relapse cause me go to back into day one of withdrawals? I can weather the storm. I just don't want to be back to square one
Link to comment
Share on other sites

Hi!

 

If it were me, I would do a fast taper (about 2 months) and then go off. But that's me. If you can 'weather the storm', you would be well on your way to getting off these things once and for all.  You're 1 mg is not going to set you back to day one of w/d. You'll really just pick up where you left off. You were only on them for a month, but you were at a pretty high dose, so again I would fast taper and then jump. I hope this makes sense to you, and is of some help.

 

Good luck and keep us posted!  ~CeCe        :mybuddy:

Link to comment
Share on other sites

Today I woke up feeling normal. Yet I know the withdrawals don't kick in till like day two. I will keep you posted. I don't have enough to do a long taper only 10mg left but I want off. I was considering flushing it down the toilet and riding the wave of hell
Link to comment
Share on other sites

Today I woke up feeling normal. Yet I know the withdrawals don't kick in till like day two. I will keep you posted. I don't have enough to do a long taper only 10mg left but I want off. I was considering flushing it down the toilet and riding the wave of hell

 

 

If you feel it will be too tempting, then flush it, but if it's not too tempting, you could hang onto it to be used as a rescue dose. I guess if it were me, I would flush it, just because for me it would be too tempting. You know yourself and what it's going to take to get and stay off these things safely and effectively.  :thumbsup:

Link to comment
Share on other sites

thank you I am going to hold onto it for now hoping I have the will power to use a super small amount if its unbearable. Yet if I feel fine going forward or the temptation is too strong I will flush it asap
Link to comment
Share on other sites

my question is after fourth day of cold turkey. I used one mg of xanax. Will that accidental relapse cause me go to back into day one of withdrawals? I can weather the storm. I just don't want to be back to square one

 

Think of it as a one time "rescue" dose. That is a significant amount to simply just stop. I think your symptoms at this point are all par for the course. If it was me I would likely not reinstate unless the symptoms were debilitating. Currently you are in the acute phase of withdrawal. This is when symptoms are their very worst and at times can be severe, especially if a large dose was stopped suddenly.  The acute period typically lasts about a month, with some marked improvement felt after.  In the grand scheme of withdrawal 4 days is quite small so I don't think you have caused any set back. My hope is that your withdrawal will be short lived just like your use. :smitten:

Link to comment
Share on other sites

Thank you guys for all the advice, I really appreciate it. I have not used today, I do feel a little sore,and my mind is a little off but I do not feeling horrible. I am hoping that nothing was hindered during that 1 mg. I will keep you guys updated. I am hoping to get some sleep in a few hours so hopefully I can sleep naturally.
Link to comment
Share on other sites

×
×
  • Create New...